MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. BIVONA ADULT CUFFLESS TRACHEOSTOMY; TUBE TRACHEOSTOMY AND TUBE CUFF

SMITHS MEDICAL ASD, INC. BIVONA ADULT CUFFLESS TRACHEOSTOMY; TUBE TRACHEOSTOMY AND TUBE CUFF
Catalog Number 60A170
Medical Device Problem Codes Device Markings/Labelling Problem (2911); Missing Information (4053)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: date of event is unknown, no information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the included instructions for use (ifu) is incomplete.The danish translation was missing.Additionally the translation of the product name contained a typo on the label.Label reported to have read "siliconetrakeostomitude".Correct is "siliconetrakeostomitube".Photos show unopened product boxes.No patient involvement or adverse effects reported.
 
Additional Manufacturer Narrative
Device evaluation: the investigation confirmed that the pre-printed unitary carton (10018910-001) states silikonetrakeostomitude for the danish translation.The pre-printed tyvek lid (10018917-001) does not contain any product translations except for english (per designed).The variable label ((b)(4)) does not contain any product translations except for english (per designed).The instruction for use (10018855-001) states bivona trakeostomitube uden cuff til voksne.The ifu contains the required "b" which is considered correct by the complainant.The only labelling item confirmed to be spelled with a "d" is the pre-printed unitary carton.The complaint was confirmed.The complaint information was communicated to the labeling team so the spelling printed on the unitary carton can be verified by the translation vendor during the rebranding project.Email is: regulatory.Responses@icumed.Com.

Brand Name
BIVONA ADULT CUFFLESS TRACHEOSTOMY
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key18234396
Report Number3012307300-2023-10853
Device Sequence Number6936566
Product Code JOH
UDI-Device Identifier15021312005561
UDI-Public15021312005561
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K083641
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number60A170
Device Lot Number4381787
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/09/2023
Supplement Date Received by Manufacturer01/02/2024
Initial Report FDA Received Date11/29/2023
Supplement Report FDA Received Date02/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/22/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown